# SDR FDEA202204271063

- Difficulty date: April 27, 2022
- Submitted: April 28, 2022
- Operation: Air carrier
- Aircraft: N163FE
- Make and model: Boeing 767-300
- Aircraft serial: 62499
- Aircraft time: 6,779 hours, 3,204 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 145T587695
- Condition: Cracked
- Location: 241
- Stage of operation: IN
- How discovered: V
- Nature of condition: O, O, O
- Precautionary procedure: K, K, K, K

## Discrepancy

MAIN CARGO DECK FLOOR PANEL 241YFA IS CRACKED REPAIRED CRACK ON FLOOR PANEL 241YFA IAW B767 SRM 53-00-50-2R, PARA 4.D.
